# SDR DALA2024020601603

- Difficulty date: February 3, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 57,980 hours, 30,117 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3124 CORROSION ON BUSHING OF O/B FLAP DRIVE ARM O/B POSITION AFT SIDE 2E/A ON LH WING. CORRECTIVE ACTION: REPLACED BUSHINGS (2EA) ON O/B FLAP DRIVE ARM O/B SIDE AFT POSITION LH WING AS PER AIRBUS CMM 57-53-21, A319 SRM 51-21-00-801 AND A319 SRM 51-74-00-801. (0185494)
